# SDR DXTA200400509

- Difficulty date: January 3, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 4,041 hours, 2,513 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: F2MA721407A1
- Condition: Split
- Location: Air Distribution
- Part time: 4,041 hours, 2,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL & HAZE IN AFT CABIN AFTER T/O.  SHUTOFF LT CABIN PAX SMOKE CLEARED.  INSPECTED LT & RT TEMP SENSORS, A/C DUCTING AND AREA IN BAGGAGE UNIT, NO DEFECTS NOTED.  INSPECTED FWD SERVICE COMPT, FOUND BLOWN INSULATION.  FOUND DUCT SPLIT APART & MISSING INSULATION FROM INSIDE.  REMOVED ALL PANELS, DUCT, VACUUMED BOTH AIR DUCTS.  REINSTALLED CABIN SIDEWALLS.  ALL SWITCHES AND LIGHT OPS CHECK GOOD.  VERIFIED ALL DUCTING CLEANED, AND SECURED.  REINSTALLED BAGGAGE COMPT FLOORING, SIDEWALLS AND CEILING PANELS.  REINSTALLED ALL VANITY PANELS THAT WERE REMOVED.  ALL LIGHTS AND ACCESSORIES OPS CHECK GOOD IN LAV AND BAGGAGE COMPT.  SERVICEABLE DUCT WAS INSTALLED.  OPS CHECK GOOD ON A/C SYSTEM.
